# SDR YENA2022120201193

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 511
- Aircraft time: 27,912 hours, 18,559 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Defective
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#16, JFK- BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' DURING CLIMB THRU 10,000 FT, AI WING FAIL CAUTION MSG, FOLLOWED QRH AND MSG CLEARED BUT WE OBSERVED LEFT-WING TEMP DECREASING AS WE CLIMBED WE TURNED ON WING A-I AND MSG REAPPEARED WITH LEFT-WING -1C AND RIGHT-WING 56C; FOUND L/H WING ANTI-ICE SLAT HOSE CLAMP BETWEEN SLAT 2 AND 3 DEFECTIVE CAUSING LEAK. REMOVED AND REPLACED CLAMP REF AMM 30-11-06. OPS CHECK ACCOMPLISHED REF AMM  30-11-00. NO DEFECTS NOTED; OK FOR CONTINUED SERVICE.'
